# SDR ASAA0210221

- Difficulty date: October 10, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY FLOOR TRACK LIGHTS IN THE AFT PASSENGER CABIN WILL NOT EXTINGUISH.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY, THEN LIGHTS TESTED NORMAL.
